Share this:

Pustular Psorisis

Posted by @dklive in Skin Health, Feb 26, 2012

I've recently been diagnosed with Pustular and have been perscribed Soriatane . Have been hesitate to pick up the medicine because of the possible side effects, not to mention the cost! ! ! Has anyone ever taken this medicine...if so, what were the side effects and if you go off of it does it come back worse? Any information would be of great help!'

Tags: Skin Conditions, womens health

Help4rmAngels likes this

Posted by @dhdebbie51, May 15, 2012

Hi -- I have psoriasis and have taken the Soriatane on and off now for approximately 4 years. It works for me and I am lucky because all I have to pay for it is my co-pay. The symptoms when you first go on it are dry mouth and eyes. I also experienced bloody noses in the very beginning and severely chapped lips. However, what it does for my psoriasis is nothing short of a miracle. In fact, it cleared up a huge spot on my back and the palms of my hands which have never returned. I am currently off of it (my choice) and am experiencing a flare up on the soles of my feet and my wrist. I am going back on it as soon as I can get to the lab for blood work. My dermatologist will not let me back on it until I get a clean blood report. The med has been known to cause liver problems. It has never affected me, however. If you want to get in touch with me, let me know. - Debbie

Help4rmAngels likes this

Posted by @dklive, May 17, 2012

Hi Debbie,
Thanks for your response! Since my original post I have started the Soriatane because I found out I could get it from Canada. I am on 25 mg once daily. I have been on it now for about 2 and a half months. Still have the psoriasis on my hands and feet but it does seem better. Have not really had any noticeable side effects but it may be because of the low dosage. I would love to talk to you as I have many questions about this and the medications.

Help4rmAngels likes this

Please login or become a member to post a comment.